# SDR SWIA200110078

- Difficulty date: August 3, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N220SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120288
- Aircraft time: 18,737 hours, 25,917 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emerg Lighting
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUR  FLOOR EMERGENCY LIGHTS OUT BY ROW 8.INSTALLED SERVICEABLE FUSE.  OPS CHECK GOOD.
